Mixing Meds (Tizanidine & Klonopin)

Discussion in 'Support' started by jeannie, Nov 25, 2015.

tinnitus forum
    1. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      I just tried today mixing a very low dose of tizanidine and klonopin. Tinnitus now 1-2 (on a scale of 1 to 10).

      Has anyone taken tizanidine?? My tinnitus wasn't screaming when I woke up anyways which could be why it's so low... tomorrow will probably be screaming... but today is nice...
       
      • Informative Informative x 1
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hi Jeannie,
      Great to hear you have had a lovely day.
      Please be careful mixing meds with out your doctor's advice ....lots of love glynis
       
    3. Michael Leigh

      Michael Leigh Member Benefactor

      Location:
      Brighton, UK
      Tinnitus Since:
      April /1996
      Hi Jeannie,
      My tinnitus was caused by loud noise. My tinnitus is variable from silent to very severe and I have habituated. I take clonazapam (klonopin) only if my T is very intrusive and it lasts for more than 2 to 3 days. Because clonazapam/klonopin is addictive I try not to take it regularly. Another reason being, the body will quickly habituate to the 2x 0.5mg that I take and more of the med will be needed to get the same relief. Fortunately, I haven’t had to increase the dosage and I’ve been taking it on and off for over a year.

      Just be careful of mixing medications, as klonopin is quite a strong drug. If you aren’t using white noise generators to help ease the tinnitus, why not consider giving them a try, as they can be very helpful - you'll need to be tested for suitability at ENT. At night using a sound machine by the bedside for sound enrichment can also be good.
      All the best
      Michael

      PS: you might find these links helpful:
      https://www.tinnitustalk.com/threads/an-introduction-to-tinnitus.12100/
      https://www.tinnitustalk.com/threads/sound-machines-and-tinnitus.12072/
       
    4. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      hi . i have a masker by my bed and hearing aides with masking on them... i usually take xanax for anxiety and panic attacks but had somr klonipin that i thought i would use with the muscle relaxer...yes i realize its a very strong drug..thanks...
       
    5. joseph Ghass
      Angelic

      joseph Ghass Member

      Tinnitus Since:
      1/2015
      I wouldnt take any drugs. They will halt recovery.
       
    6. Michael Leigh

      Michael Leigh Member Benefactor

      Location:
      Brighton, UK
      Tinnitus Since:
      April /1996
      Okay Jeannie, sounds like you have everything under control. It's good that you're using a sound machine at night.
      Michael
       
    7. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      i changed it a bit and took half of my 0.5 xanax and half of muscle relaxer and now tinnitus is down to a 3... it was about a 7-8 when i woke up and until i took meds and i wait about half hour in between.. dont know if this is going to help all the time but i will take what relief i can get.. so mixing these things must have some kind of effect( some of the time anyhow)just have to be very careful.. and i know benzos are addictive but i need something to help me.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.